A NONLINEAR WOUND ROLL MODEL ALLOWING FOR LARGE-DEFORMATION

Authors
Citation
Rc. Benson, A NONLINEAR WOUND ROLL MODEL ALLOWING FOR LARGE-DEFORMATION, Journal of applied mechanics, 62(4), 1995, pp. 853-859
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
Journal title
ISSN journal
0021-8936
Volume
62
Issue
4
Year of publication
1995
Pages
853 - 859
Database
ISI
SICI code
0021-8936(1995)62:4<853:ANWRMA>2.0.ZU;2-#
Abstract
A new model is developed for predicting the internal loads in a wound roll. The principal contribution is the ability to account for large d eformation. This is important for applications that require tightly pa cked rolls with large interlayer pressure and web compression. A nonli near, orthotropic, plane-strain, pseudoelastic constitutive law is use d. Arguments are made as to why the ''material symmetry condition'' do es not apply to the wound roll. An efficient numerical solution scheme is developed, and a good correlation is achieved with interlayer pres sure measurements available in the literature.